Bifurcation of periodic solutions from inversion of stability of periodic O.D.E.'S.
Rendiconti del Seminario Matematico della Università di Padova (1993)
- Volume: 89, page 1-9
- ISSN: 0041-8994
Access Full Article
topHow to cite
topReferences
top- [1] N.P. Bathia - G.P. Szegö, Stability theory of dynamical systems, Die Grund. der Math. Wiss. in Einz., vol. 161, Springer-Verlag, Berlin (1970). MR289890
- [2] S.R. Bernfeld - L. Salvadori - F. Visentin, Discrete dynamical systems and bifurcation for periodic differential equation, Nonlinear Anal., Theory, Methods Appl., 12-9 (1988), pp. 881-893. Zbl0653.34031MR960633
- [3] S.N. Chow - J. K. HALE, Methods of Bifurcation Theory, Springer, New York (1982). Zbl0487.47039MR660633
- [4] W. Hahn, Stability of Motion, Die Grund. der Math. Wiss. in Einz., vol. 138, Springer-Verlag, Berlin (1967). Zbl0189.38503MR223668
- [5] J. Hale, Ordinary Differential Equations, Pure Appl. Math., vol. XXI, Wiley-Interscience, New York (1980). Zbl0186.40901MR587488
- [6] F. Marchetti - P. Negrini - L. Salvadori - M. Scalia, Liapunov direct method in approaching bifurcation problems, Ann. Mat. Pura Appl. (IV), 108 (1976), pp. 211- 226. Zbl0332.34047MR445076
- [7] L. Salvadori, Bifurcation and stability problems for periodic differential systems, Proc. Conf. on Non Linear Oscillations of Conservative Systems (1985), pp. 305-317 (A. AMBROSETTI, ed.), Pitagora, Bologna.
- [8] G. Sansone - R. Conti, Non-linear Differential Equations, MacMillan Company, New York (1964). Zbl0128.08403MR177153
- [9] E.H. Spanier, Algebraic Topology, McGraw-Hill, Bombay (1966). Zbl0145.43303MR210112
- [10] T. Yoshizawa, Stability Theory by Liapunov's Second Method, The Mathematical Society of Japan, Tokio (1966). Zbl0144.10802MR208086